# SDR USAASB99160

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263AU
- Make and model: Boeing 737201
- Aircraft serial: 22869
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - PILOT REPORTED THAT THE OVERHEAD EMERGENCY LIGHTS AND THE FLOOR LEVEL EMERGENCY LIGHTS ILLUMINATE INTERMITTENTLY DURING FLIGHT.  MAINTENANCE FOUND A BARE WIRE AT THE CONNECTOR FOR THE BATTERY PACK AT SEAT ROW 5ABC AND A BROKEN WIRE AT THE WIRE PLUG AT SEAT ROW 13.  REPAIRED WIRE AT CONNECTOR FOR BATTERY PACK AT SEAT ROW 5ABC AND INSTALLED NEW WIRE PLUG AT SEAT ROW 13.  OPERATIONAL CHECK GOOD.  (M)
